# SDR A6WA200540156

- Difficulty date: April 12, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT FUSELAGE SKIN DAMAGED BETWEEN FS 574-621, STRINGERS 17L-19L.  MEASURES 2 INCH LONG BY 1 INCH WIDE BY .096 INCH DEEP.  INSTALLED EXTERNAL DOUBLER AND TRIPLER TO DAMAGED FUSELAGE SKIN IAW BOMBARDIER, INCH REO 601R-53-61-1039.  (M)
